# SDR R61A201309070843

- Difficulty date: September 7, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 23,583 hours, 17,577 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Deflector
- Condition: Damaged
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR WAS MAKING A BANGING AND RUMBLING NOISE IN FLIGHT.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.  MX INSPECTED AND TRIMMED THE DOOR DEFLECTOR AND PLACED DEFLECTOR ON CDL.  ACFT IS GOOD FOR SERVICE.
